Abstract and Applied Analysis
Volume 6 (2001), Issue 8, Pages 489-499

On periodic solutions of abstract differential equations

Y. S. Eidelman1 and I. V. Tikhonov2

1School of Mathematical Sciences, Tel Aviv University, Ramat-Aviv 66978, Israel
2Department of Mathematics and Mechanics, Moscow State University, Moscow 119899, Russia

Received 22 May 2001

Copyright © 2001 Y. S. Eidelman and I. V. Tikhonov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Let A be a closed linear operator on a Banach space E. We study periodic solutions of the differential equation dNu(t)/dtN=Au(t) with an arbitrary integer N1.